Pull back relation for non-spherical knots

Vincent Blanlœil, Yukio Matsumoto, Osamu Saeki

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We introduce a new relation for high dimensional non-spherical knots, which is motivated by the codimension two surgery theory: a knot is a pull back of another knot if the former is obtained as the inverse image of the latter by a certain degree one map between the ambient spheres. We show that this relation defines a partial order for (2n - 1)-dimensional simple fibered knots for n ≥ 3. We also give some related results concerning cobordisms and isotopies of knots together with several important explicit examples.

Original languageEnglish
Pages (from-to)689-701
Number of pages13
JournalJournal of Knot Theory and its Ramifications
Issue number5
Publication statusPublished - Aug 2004

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Pull back relation for non-spherical knots'. Together they form a unique fingerprint.

Cite this